Alert archive / Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 307, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 21, 2011, 6:24 AM EDT for Halifax County, Pittsylvania County, Virginia. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 6:24 AM EDT (10:24 UTC)
- Expired
- Jun 21, 2011, 7:17 AM EDT
- In force
- 53 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Halifax County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 109 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:37 AM EDT | HAIL 1 | 6 Nw Ingram, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 10.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
779 WUUS51 KRNK 211024 SVRRNK VAC083-143-211130- /O.NEW.KRNK.SV.W.0307.110621T1024Z-110621T1130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BLACKSBURG VA 624 AM EDT TUE JUN 21 2011 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA * UNTIL 730 AM EDT. * AT 622 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHATHAM...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... CHALK LEVEL... JAVA... RIDGEWAY... HALIFAX... SOUTH BOSTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER OR LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT... 1...8 6 6...2 1 5...4 3 2 4. && LAT...LON 3685 7876 3655 7890 3682 7951 3696 7945 TIME...MOT...LOC 1024Z 289DEG 31KT 3686 7932 $$ 16
2 follow-up statements
259 WWUS51 KRNK 211100 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 700 AM EDT TUE JUN 21 2011 VAC083-143-211130- /O.CON.KRNK.SV.W.0307.000000T0000Z-110621T1130Z/ PITTSYLVANIA VA-HALIFAX VA- 700 AM EDT TUE JUN 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR EASTERN PITTSYLVANIA AND SOUTHERN HALIFAX COUNTIES... AT 656 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELMO...OR NEAR INGRAM...MOVING SOUTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... ELMO... TURBEVILLE... SOUTH BOSTON... CLUSTER SPRINGS... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL... DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3676 7933 3692 7926 3685 7876 3655 7890 TIME...MOT...LOC 1100Z 302DEG 31KT 3670 7903 $$ 16
870 WWUS51 KRNK 211117 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 717 AM EDT TUE JUN 21 2011 VAC083-143-211128- /O.CAN.KRNK.SV.W.0307.000000T0000Z-110621T1130Z/ PITTSYLVANIA VA-HALIFAX VA- 717 AM EDT TUE JUN 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PITTSYLVANIA AND HALIFAX COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED. TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN BLACKSBURG AT...1 8 6 6...2 1 5...4 3 2 4. LAT...LON 3676 7933 3692 7926 3685 7876 3655 7890 TIME...MOT...LOC 1118Z 302DEG 31KT 3662 7886 $$ 16
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:25 AM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 21, 4:25 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 425 AM EDT TUE JUN 21 2011 .SYNOPSIS... STILL KEEPING AN EYE ON A WEAK FRONTAL BOUNDARY SITUATED ALONG THE EASTERN BOUNDARY OF THE FORECAST REGION THIS MORNING...HOWEVER THIS BOUNDARY WILL PUSH BACK TO THE NORTHEAST AS AN UPPER LEVEL RIDGE BUILDS INTO THE AREA TODAY. SOUTHWESTERLY WINDS WILL KEEP SHOWER AND THUNDERSTORM ACTIVITY IN THE FORECAST THROUGH THE END OF THE WORKWEEK AS A COLD FRONT APPROACHES OUR REGION. && .NEAR TERM /THROUGH TONIGHT/... WILL START THE MORNING OFF WITH AREAS OF PATCHY FOG ACROSS THE REGION...ESPECIALLY WHERE WE EXPERIENCED SHOWERS AND THUNDERSTORMS ON MONDAY EVENING. AS IS USUAL FOR THIS TIME OF YEAR...WE CAN EXPECT THIS MORNING FOG TO IMPROVE QUICKLY AFTER 9 AM AS DAYTIME HEATING INCREASES. RADAR IS ALSO INDICATING LIGHT SHOWER ACTIVITY PUSHING ACROSS OUR REGION FROM THE NORTHWEST...WITH THE GREATEST SHOWER ACTIVITY DEVELOPING IN THE VICINITY OF A WEAK BACKDOOR FRONTAL BOUNDARY SITUATED ON THE EASTERN EDGE OF OUR FORECAST REGION. EXPECT THESE SHOWERS TO CONTINUE THROUGH THE REMAINDER OF THE MORNING. AN UPPER LEVEL RIDGE IS EXPECTED TO BUILD OVER OUR REGION TODAY... CAUSING OUR ATMOSPHERIC WINDS TO GRADUALLY SHIFT FROM NORTHWESTERLY TO SOUTHWESTERLY...AND ALLOWING US TO TAP INCREASINGLY HUMID AIR FROM THE GULF COAST REGION. WITH THE RIDGE PUSHING ACROSS OUR AREA...WE CAN EXPECT WARMER AFTERNOON TEMPERATURES FOR TODAY THAN THOSE EXPERIENCED OVER THE LAST COUPLE DAYS...WITH HIGHS RANGING FROM THE MID 80S TO NEAR 90 WEST OF THE BLUE RIDGE...AND LOW TO MID 90S TO THE EAST. FORECAST MODELS APPEAR TO BE IN GENERAL AGREEMENT THAT A DISTURBANCE CAUGHT IN THE SOUTHWESTERLY FLOW WILL PUSH ALONG THE SPINE OF THE BLUE RIDGE THIS EVENING...TRIGGERING SPOTTY SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE...AND PRODUCE LARGE HAIL AND GUSTY WINDS AS THE MAIN THREATS...AS WELL AS PERIODS OF HEAVY RAIN AND LIGHTNING. THUNDERSTORM ACTIVITY WILL DIMINISH IN INTENSITY BY MIDNIGHT...BUT STILL EXPECT TO SEE SPOTTY SHOWER ACTIVITY CONTINUE THROUGH THE EARLY MORNING HOURS OF WEDNESDAY AS A COLD FRONT APPROACHES OUR REGION. OVERNIGHT CONDITIONS TONIGHT WILL BE ON THE WARM AND MUGGY SIDE...WITH LOWS RANGING FROM THE MID TO UPPER 60S WEST OF THE BLUE RIDGE...AND EXPECTED TO BE IN THE LOW 70S TO THE EAST. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... FORECAST AREA WILL BE IN THE WARM SECTOR WEDNESDAY AND THURSDAY WITH A GOOD LEE TROF AT THE SURFACE. COLD FRONT MAY NOT MAKE MUCH PROGRESS EAST WITH UPPER FLOW FROM THE SOUTHWEST AND PARALLEL TO THE BOUNDARY. SURFACE AND LOW LEVEL WINDS WILL BE FROM THE WEST ON WEDNESDAY AND FROM THE SOUTHWEST ON THURSDAY. BEST PROBABILITY OF PRECIPITATION WILL BE IN THE MOUNTAINS ON WEDNESDAY. BY WEDNESDAY NIGHT A JET STREAK WILL PROVIDE SOME UPPER DIFFLUENCE WHICH SHOULD RESULT IN AT LEAST SCATTERED COVERAGE ACROSS THE FORECAST AREA. BY THURSDAY MORNING THE GFS AND SREF WERE SHOWING THE DEEPER MOISTURE JUST SOUTHEAST OF THE FORECAST AREA. PLAN TO TRIM CHANCE OF RAIN ON THURSDAY. AIR MASS DOES NOT CHANGE MUCH THROUGH THE PERIOD. WITH WEST WINDS AND DOWNSLOPING ON WEDNESDAY...PLUS 850 MB TEMPERATURES STILL AROUND +20 HIGH TEMPERATURES IN THE FOOTHILLS AND PIEDMONT WILL BE ABOVE NORMAL. WILL STAY CLOSE TO THE MAV FOR ALL OTHER HIGHS AND LOWS THROUGH THE PERIOD. && .LONG TERM /FRIDAY THROUGH MONDAY/... LONG TERM PERIOD LOOKS TO BE FAIRLY ACTIVE WEATHER-WISE AS A SERIES OF SHORT WAVE TROFS CONTINUE TO PINWHEEL AROUND A SLOWLY MOVING UPPER LOW SYSTEM TRANSITIONING FROM THE UPPER GREAT LAKES/SOUTHERN ONTARIO ON FRIDAY...TO NORTHERN MAINE/NEW BRUNSWICK BY MONDAY. FIRST SHORT WAVE EXPECTED TO BE SUFFICIENT TO DRIVE COOL FRONT JUST TO THE SOUTH OF THE BLACKSBURG FORECAST AREA ON FRIDAY...BUT PERHAPS NOT FAR ENOUGH SOUTH TO JUSTIFY AN ENTIRELY DRY FORECAST. FRONT EXPECTED TO STALL JUST TO THE SOUTH OF THE AREA FRIDAY NIGHT...THEN BEGIN BUCKLING NORTHWARD AS A WARM FRONT BACK INTO THE MID APPALACHIAN AND MID ATLANTIC REGION OVER THE WEEKEND. THIS FRONT EXPECTED TO REMAIN IN CLOSE PROXIMITY TO/OVER THE AREA SATURDAY INTO SUNDAY...MAINTAINING A GOOD THREAT OF SHOWERS/THUNDERSTORMS UNTIL FINAL SHORT WAVE FORCES COOLER AND DRIER AIR BACK INTO THE AREA FROM THE NORTH SUNDAY NIGHT INTO MONDAY. HPC GUIDANCE GENERALLY USED FOR THE ENTIRE LONG TERM PERIOD WITH ONLY SLIGHT MODIFICATIONS NEEDED TO REFLECT LOCAL CLIMATOLOGICAL BIAS DRIVEN MAINLY BY TOPOGRAPHY. && .AVIATION /08Z TUESDAY THROUGH SATURDAY/... KEEPING AN EYE ON A FEW SHOWERS MAKING THEIR WAY ACROSS OUR REGION THIS MORNING FROM THE NORTHWEST. MOST ARE LIGHT ENOUGH THAT SURFACE OBSERVATIONS DO NOT REPORT THEM. EXPECT THIS TREND TO CONTINUE THROUGH THE OVERNIGHT HOURS...WITH MINIMAL AVIATION IMPACTS. HOWEVER...STILL EXPECTING EARLY MORNING MIST/FOG TO DEVELOP WITHIN THE NEXT FEW HOURS...WITH VISIBILITIES FALLING GENERALLY IN THE 3SM TO 5SM RANGE. AS IS TYPICAL FOR THIS TIME OF YEAR...VISIBILITIES ARE EXPECTED TO IMPROVE BY AROUND 21/13Z WITH THE ONSET OF DAYTIME HEATING. CONFIDENCE IS A LITTLE HIGHER OF THUNDERSTORM ACTIVITY AFFECTING BLF THROUGH LYH ON TUESDAY EVENING AS THE UPPER LEVEL RIDGE SHIFTS EASTWARD AND A DISTURBANCE APPROACHES FROM THE CENTRAL GULF COAST AREA. THEREFORE HAVE INTRODUCED STRONGER WORDING IN THE TAFS FOR POSSIBLE THUNDERSTORM ACTIVITY FOR THE 21/21Z THROUGH THE 22/03Z TIME PERIOD. EXPECT THAT THE THUNDERSTORM ACTIVITY WILL BE OF THE SPOTTY HIT AND MISS VARIETY...WHERE THUNDERSTORM ACTIVITY OCCURRING OVER THE AIRPORTS WILL BE SHORT LIVED...BUT WILL PRODUCE PERIODS OF HEAVY RAIN WHICH CAN REDUCE VISIBILITIES TO LESS THAN 1SM. GUSTY WINDS AND LARGE HAIL ARE ALSO POSSIBLE IN THE STRONGER THUNDERSTORM ACTIVITY. A FRONT WILL APPROACH THE AREA WED-THU AND CROSS THE AREA THURSDAY NIGHT. THIS FEATURE WILL PROVIDE A BETTER OPPORTUNITY AND GREATER COVERAGE OF SHRA/TSRA LATE WED AND AGAIN THU AFTERNOON. JUST HOW FAR SOUTH FRONT MOVES WILL BE THE ISSUE AS IF IT GETS HUNG UP CLOSER TO US THROUGH THE WEEKEND...THEN POTENTIAL FOR SHRA EXISTS WITH THE OCCASIONAL SUB VFR CIGS/VSBYS REMAINING. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/NF NEAR TERM...NF SHORT TERM...AMS LONG TERM...WERT AVIATION...JH/NF
Hazardous weather outlook, Jun 21, 6:06 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 606 AM EDT TUE JUN 21 2011 NCZ001>006-018>020-VAZ012>018-022>024-032>035-043>047-058-059-221015- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ROANOKE- BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY- PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 606 AM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ007-009>011-019-020-WVZ042>045-221015- TAZEWELL-SMYTH-BLAND-GILES-ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE- GREENBRIER- 606 AM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING...A FEW OF WHICH MAY BECOME SEVERE. THE MAIN THREATS WITH THESE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. SECONDARY THREATS INCLUDE PERIODS OF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:35 PM EDT | Severe Thunderstorm Warning | RNK | Giles, Montgomery, Pulaski | 20 min |
| Jun 21, 3:15 PM EDT | Special Weather Statement | RNK | Craig | 60 min |
| Jun 21, 4:21 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Roanoke, City of Roanoke, City of Salem | 54 min |
| Jun 21, 4:26 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Pulaski, Wythe | 49 min |
| Jun 21, 4:38 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Roanoke, City of Roanoke | 67 min |
| Jun 21, 4:48 PM EDT | Flash Flood Warning | RNK | Roanoke, City of Roanoke | 3 hr |
| Jun 21, 5:00 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Rockbridge | 36 min |
| Jun 21, 5:14 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Franklin, Montgomery, Roanoke | 61 min |
| Jun 21, 5:30 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 30 min |
| Jun 21, 5:35 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery, Roanoke, City of Salem | 55 min |
| Jun 21, 5:39 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Smyth, Wythe | 66 min |
| Jun 21, 5:42 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin | 63 min |
| Jun 21, 5:55 PM EDT | Flash Flood Warning | RNK | Floyd, Franklin, Montgomery, Roanoke, City of Salem | 3 hr |
| Jun 21, 6:01 PM EDT | Flash Flood Warning | RNK | Bedford, Franklin | 3 hr |
| Jun 21, 6:14 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles, Montgomery, Roanoke | 61 min |
| Jun 21, 6:15 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Roanoke, City of Roanoke | 49 min |
| Jun 21, 6:25 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 35 min |
| Jun 21, 6:28 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Pittsylvania | 49 min |
| Jun 21, 6:29 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Pulaski, Wythe | 61 min |
| Jun 21, 6:32 PM EDT | Flash Flood Warning | RNK | Bedford, Franklin, Pittsylvania | 3 hr |
| Jun 21, 6:36 PM EDT | Severe Thunderstorm Warning | RNK | Bath, Rockbridge | 54 min |
| Jun 21, 6:43 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania | 43 min |
| Jun 21, 6:48 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Halifax, Pittsylvania | 72 min |
| Jun 21, 6:54 PM EDT | Severe Thunderstorm Warning | RNK | Giles, Montgomery, Pulaski, City of Radford | 38 min |
| Jun 21, 7:16 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Botetourt, Craig, Roanoke | 59 min |
| Jun 21, 7:31 PM EDT | Severe Thunderstorm Warning | RNK | Giles | 59 min |
| Jun 21, 7:33 PM EDT | Areal Flood Warning | RNK | Roanoke, City of Roanoke | 3 hr |
| Jun 21, 7:40 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, Botetourt, City of Covington | 65 min |
| Jun 21, 7:43 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Franklin, Montgomery, Roanoke, City of Roanoke, City of Salem | 53 min |
| Jun 21, 7:48 PM EDT | Special Weather Statement | RNK | City of Martinsville | 27 min |
| Jun 21, 7:53 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Danville | 67 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.